Browse "MA-Journal Papers(저널논문)" byAuthorCha, Byungchul

Showing results 1 to 2 of 2

1
Chebyshev's bias in Galois extensions of global function fields

Cha, Byungchul; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.131, no.10, pp.1875 - 1886, 2011-10

2
Mobius function in short intervals for function fields

Bae, Sung-Hanresearcher; Cha, Byungchul; Jung, Hwanyup, FINITE FIELDS AND THEIR APPLICATIONS, v.34, pp.235 - 249, 2015-07

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0